Connect with others who understand.

sign up log in
About MyEndometriosisTeam

Onset Of Orilissa Symptoms

Onset Of Orilissa Symptoms

I’m wondering how soon after taking a Orilissa did you start having side effects? I literally just took it at 6am and I’m having what I think are hot flashes and I feel exhausted. I don’t know if I’m coming down with something, or if it’s from starting the medication.

Thanks!

A MyEndometriosisTeam Member said:

Mine were pretty immediate. The first day I took it at 6am and was having the hot flash of my life by 9:30 am.

posted 8 months ago
A MyEndometriosisTeam Member said:

I had side effects within a couple days

posted 8 months ago
A MyEndometriosisTeam Member said:

Mine started within a few days, but the hot flashes and night sweats subsided after a few months. I've been taking it since April.

posted 8 months ago
A MyEndometriosisTeam Member said:

Nice to know I’m not crazy!

posted 8 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in